# SDR CA000120013

- Difficulty date: January 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 17,654 hours
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 3027408
- Condition: Corroded
- Location: Compressor
- Part time: 5,508 cycles
- Component: Compressor, Pwa, PT6A27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 764.4 HRS OVER 10 MONTHS IN HOT , HIGH SALT ENVIRONMENT CAUSED CORROSSION THROUGH THE GAS GENERATOR CASE EXPOSING COMPONENTS OF THE COMPRESSOR STACK.
